# SDR 05FDEA03780

- Difficulty date: November 11, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 47,070 hours, 28,013 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Proper
- Location: Bs 1020
- Stage of operation: NR
- How discovered: U
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FOUND REPAIR AT STA 1020 STR 26L.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING FAA  APPROVED DATA.  PREVIOUSLY INSTALLED REPAIR AT STA 1020 STR 26L WAS DETERMINED TO BE IAW SRM 53-30-3 FIG 5, BASED ON AN EXTERNAL VISUAL EVALUATION WITH REPAIR INSTALLED.  REPAIR CLASSIFIED AS MAJOR BASED ON GMM 6-2-100 CRITERIA.
